# SDR CA000128007

- Difficulty date: January 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,363 hours
- Engine: Pwa PW123
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790112
- Condition: Cracked
- Location: Cockpit
- Part time: 10,384 hours, 13,606 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE COPILOTS A WINDSHIELD CRACKED. THE CREW REDUCED CABIN PRESSURE AND AIRSPEED AND CONTINUED TO DESTINATION. MAINTENANCE REPLACED THE WINDSHIELD.
